Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 goes up?
Jul 23, 2006

Can the CD count go up on its own without medication? Can viral loads go down as well without meds?

Also, ever heard of the book "Natural Cures" by Kevin Trudeau? He states that chiropractic treatments and acupuncture raise CD4 count.

Note: I was going to a chiropractor and he was commenting how necessary these treatments are for general well being (He does not know about me being HIV+). He was relating a story on how a person with AIDS that he was treating went from very bad health to good health (appearance-wise I assume) as he only commented on his looks and seemingly well being.

Thank you!

Response from Dr. Frascino

Hello,

Chiropractic treatments have absolutely no effect on the immune system or HIV disease. Anyone who claims otherwise is either impressively misinformed (unlikely) or trying to make a buck off someone else's misfortune (highly likely). Chiropractic for HIV/AIDS is total quackery!

CD4 counts and viral loads can indeed bounce around, due to many different factors. However, without proper treatment, the general trend will be for the viral load to go up (increased viral replication) and the CD4 count to decline (progressive immunodeficiency).

The graveyards are full of folks who thought "natural cures" would help them. We have over 25 years of solid scientific information about this virus and what works (and doesn't work) to control it.

Dr. Bob



Previous
woohoo?
Next
penis enlargement

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement